I have degenerative disk disease and take about 6 Norco 10/325 per day. I failed to call in my script on Friday and now, because of the holiday will be without meds until Tuesday afternoon. I have been taking 6 Norco per day for about 9 months now.
What can I expect over the next 3 days other than pain? Can I expect withdrawal symptoms of any kind?
Is there is legal problem having a ER doctor prescribe me meds eventhough I am being seen by a orthopedic surgeon?
Welcome to MedHelp. I'm glad you found us. Can you not go to a pharmacy that is open this weekend to get your refill? Just because it is at one pharmacy doesn't mean another won't do a refill for you.
And second, yes you can expect some withdrawal symptoms. Everyone is different but most complain of flu like symptoms, anxiety, muscles and legs that twitch and just won't seem to be still. If you have muscle relaxants or anxiety medication they should help some.
Others will post that have more experience than I do in this situation. However it is a holiday and it will be slow. I really would try another pharmacy if you have a refill. Best of luck to you and take care. Keep us posted. Tuck
My orthobedist give me 40 plus 1 refill every 7-10 days. I was on my refill this last week. He is not open until Tuesday and because of the number of patients, I will not get my refill until Tuesday afternoon.
Interestingly enough...the lack of hydrocodone did something I had experienced the last time this happened about 2 months ago. I had chaulked it up to withdrawals before but after doing research foudn that was not withdrawals. I got a severe migraine and had to go to the ER. They gave me some non-narcotic shot, ...adol (not haldol) as I was the only one and had to drive home. His script was Fentional which has aspirin, caffeigne, and codeine 30mg. It is bridging the gap and between the 2 got rid of the migraine. I have to take 2 of the Fentional every 3 hours which is a little higher to help with the "minor leg ache and annoyance". I am happy I did not go thru more. The codeine igave me the worst stomach ache though. I counteracted with Zantac. This morning it seems to not be hurting at all. Thanks for your help.
I have another point...I take a minimum of 6 Norco 10/325 per day. I want a pill that can be taken like 4 per day with the same or slightly better results...any ideas?
I understand now about your refill. And I am sorry you are without and hurting.
There are multiple drugs on the market that will last longer but you will be going into a higher category of opiates. Many ppl here have both. Depending on what your physician will agree to and your level of pain there are patches that last up to three days. I tried them and did not like them. I apparently was allergic to them but others swear they are wonderful for treating their pain. So I think you should discuss this with your physician and maybe begin a trail and error to determine which one is right for you.
It's Monday and you have one more day so I hope this is almost over for you. Hang in there. I'm glad you joined us. Take Care, Tuck
I sent you a response to your PM. This is a slippery slope the multiple doctor and script thing. Be careful or you will lose all help for your pain. You need to get some comprehensive CP/PM treatment this is not the way to go.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.